# SDR EY2R20180320001

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6100 · Propeller System
- Part: Screw
- Part number: B384110
- Condition: Backed Out
- Location: Latch Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER FEATHERED ON SHUT-DOWN. ON PROPELLER DISASSEMBLY, THE LATCH ASSEMBLY WAS FOUND LOOSE INSIDE OF CYLINDER. 4 LATCH ASSEMBLY ATTACHING SCREWS HAD BACKED OUT (REASON UNKNOWN).
